# SDR DALA2017041303018

- Difficulty date: April 12, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 52,983 hours, 6,918 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION ON THE RIGHT WING, NR 3 FLAP TRACK.  REPLACED THE FLAP TRACK IAW SRM 27-54-57-000/400-801-A.
